# SDR 6A5R20170925001

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N655MW
- Make and model: Beech 1900D
- Aircraft serial: UE377
- Aircraft time: 11,498 hours, 11,171 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cam Lock
- Part number: B140048
- Condition: Damaged
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

NR 2 UPPER FORWARD ENGINE COWLING PARTIALLY DETACHED DURING FLIGHT.   THE AFT INBOARD LATCH REMAINED SECURED PREVENTING THE COWL FROM DEPARTING THE AIRCRAFT.  INITIAL DAMAGE ASSESSMENT LIMITED TO THE NR 2 PROP GOVERNOR ASSEMBLY CONNECTOR AND THE NR 2 FORWARD OTBD COWL CAM LOCK ASSEMBLY BROKEN.
